Oklahoma, 2024

Excessive Heat and Heat in Oklahoma, August 23 to 26, 2024

August 23 to 26, 2024 · NWS OUN · 117 events in 48 counties and zones

Hot temperatures and high humidity combined to create dangerous heat indices (in excess of 105 to 110-degrees) across the western two-thirds of Oklahoma during the afternoon and evening of 23rd to 26th.

Where it happened

Every event with a place to put it; 117 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
117

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OUN wrote it up.

Hot temperatures and high humidity combined to create dangerous heat indices (in excess of 105 to 110-degrees) across the western two-thirds of Oklahoma during the afternoon and evening of 23rd to 26th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before the first event at Aug 23, 4:24 AM CST, 6 hours 36 minutes earlier. Its key messages:

  • Updated at 522 AM CDT Fri Aug 23 2024
  • Dangerous heat and humidity expected today and Saturday
  • Elevated fire weather conditions expected west
  • Pattern change next week
Area forecast discussion, Aug 23, 4:24 AM CST, 6 hours 36 minutes before
Area Forecast Discussion
National Weather Service Norman OK
524 AM CDT Fri Aug 23 2024

...New AVIATION...

.KEY MESSAGES...
Updated at 522 AM CDT Fri Aug 23 2024

	- Dangerous heat and humidity expected today and Saturday

	- Elevated fire weather conditions expected west

	- Pattern change next week

&&

.SHORT TERM...
(Today and tonight)
Issued at 301 AM CDT Fri Aug 23 2024

Heat and humidity will be on the increase again today. The strong
upper high will range southwest to northeast across Oklahoma.
Temperatures are expected to be several degrees higher this
afternoon than on Thursday and surface moisture a little higher as
well, except in the southwest. Slightly lower dew point temperatures
are expected in southwestern Oklahoma and south of the Red River
today, which will increase fire weather potential. Given heat index
values at or higher than 110, we will add a strip of counties in
south central Oklahoma to the Excessive Heat Warning. Fire
conditions will warrant a RFD in much of western Oklahoma and south
of the Red River. Very low pops exist mostly in northern and western
Oklahoma for an isolated thunderstorm later today. Strong wind gusts
would be possible.

&&

.LONG TERM...
(Saturday through Thursday)
Issued at 301 AM CDT Fri Aug 23 2024

Saturday will be another hot and humid day likely
requiring heat advisories again. However, from late weekend and into
next week, there are signs that the strong upper high over Oklahoma
will drift eastward and/or diminish somewhat. By midweek, weak
southwesterly flow is expected over the central and part of the
southern plains. This will make it less likely that heat headlines
will be needed. Additionally, rain chances increase modestly by late
in the week.

&&

.AVIATION...
(12Z TAFS)
Issued at 522 AM CDT Fri Aug 23 2024

VFR ceilings with mid and high clouds except for KDUA where low
VFR, possibly MVFR, ceilings are expected. A few showers/storms
could affect KPNC and KSWO early this morning but chances are too
low for mention in TAF. Breezy/gusty winds from the S and SE
expected.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  97  78  97  76 /  10   0   0   0
Hobart OK        109  77 105  76 /  10  10   0   0
Wichita Falls TX 108  78 104  76 /  10   0   0   0
Gage OK          106  75 107  75 /  10  10   0  10
Ponca City OK     93  77  99  76 /  10  10   0   0
Durant OK         98  75  98  73 /  10   0  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory from noon today to 8 PM CDT this evening for
     OKZ009>026-028>032-042-043.

     Excessive Heat Warning from noon today to 8 PM CDT this evening
     for OKZ027-033>041-044>048-050>052.

TX...Excessive Heat Warning from noon today to 8 PM CDT this evening
     for TXZ083>090.

&&

SHORT TERM...09
LONG TERM....09
AVIATION...25
Hazardous weather outlook, Aug 23, 2:18 AM CST, 8 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
318 AM CDT Fri Aug 23 2024

OKZ004>048-050>052-TXZ083>090-240045-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
318 AM CDT Fri Aug 23 2024

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Heat...
Dangerous heat and humidity will lead to heat indices of 105 to
115 degrees this afternoon.

.Fire Weather...
Elevated fire weather is expected across much of western Oklahoma
and adjacent northern Texas this afternoon.

.Thunderstorms...
Isolated thunderstorms are possible across the southwestern half of
Oklahoma late this afternoon. Any storms would produce strong wind
gusts.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

.Heat...
Dangerous heat and humidity will lead to heat indices of 105 to
115 degrees on Saturday.

.Thunderstorms..
Low storm chances are expected in northern Oklahoma
on Monday night and over most areas Thursday.

.Fire Weather...
Elevated fire weather conditions is expected over northwestern
Oklahoma on Saturday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

64 heat, 53 excessive heat. Local standard time, as filed.

Heat, Alfalfa

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
Alfalfa forecast zone
Reported by
Mesonet
Coordinates
36.731, -98.324 (the zone’s center; the record gives no point)

Heat, Beckham

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
Beckham forecast zone
Reported by
Mesonet
Coordinates
35.269, -99.682 (the zone’s center; the record gives no point)

Heat, Blaine

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
Blaine forecast zone
Reported by
Mesonet
Coordinates
35.875, -98.433 (the zone’s center; the record gives no point)

Heat, Comanche

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
Comanche forecast zone
Reported by
Mesonet
Coordinates
34.662, -98.472 (the zone’s center; the record gives no point)

Heat, Ellis

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
Ellis forecast zone
Reported by
Mesonet
Coordinates
36.218, -99.755 (the zone’s center; the record gives no point)

Heat, Garfield

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
Garfield forecast zone
Reported by
Mesonet
Coordinates
36.379, -97.783 (the zone’s center; the record gives no point)

Heat, Harmon

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
Harmon forecast zone
Reported by
Mesonet
Coordinates
34.744, -99.846 (the zone’s center; the record gives no point)

Heat, Hughes

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
Hughes forecast zone
Reported by
Mesonet
Coordinates
35.048, -96.250 (the zone’s center; the record gives no point)

Heat, Kiowa

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
Kiowa forecast zone
Reported by
Mesonet
Coordinates
34.916, -98.981 (the zone’s center; the record gives no point)

Heat, Lincoln

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
Lincoln forecast zone
Reported by
Mesonet
Coordinates
35.703, -96.881 (the zone’s center; the record gives no point)

Heat, Logan

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
Logan forecast zone
Reported by
Mesonet
Coordinates
35.919, -97.443 (the zone’s center; the record gives no point)

Heat, Oklahoma

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
Oklahoma forecast zone
Reported by
Mesonet
Coordinates
35.552, -97.407 (the zone’s center; the record gives no point)

Heat, Payne

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
Payne forecast zone
Reported by
Mesonet
Coordinates
36.077, -96.976 (the zone’s center; the record gives no point)

Heat, Pottawatomie

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
Pottawatomie forecast zone
Reported by
Mesonet
Coordinates
35.207, -96.948 (the zone’s center; the record gives no point)

Heat, Roger Mills

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
Roger Mills forecast zone
Reported by
Mesonet
Coordinates
35.688, -99.696 (the zone’s center; the record gives no point)

Heat, Seminole

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
Seminole forecast zone
Reported by
Mesonet
Coordinates
35.168, -96.615 (the zone’s center; the record gives no point)

Heat, Washita

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
Washita forecast zone
Reported by
Mesonet
Coordinates
35.290, -98.992 (the zone’s center; the record gives no point)

Heat, Woods

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
Woods forecast zone
Reported by
Mesonet
Coordinates
36.767, -98.865 (the zone’s center; the record gives no point)

Heat, Woodward

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
Woodward forecast zone
Reported by
Mesonet
Coordinates
36.423, -99.265 (the zone’s center; the record gives no point)

Excessive Heat, Atoka

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
Atoka forecast zone
Reported by
Mesonet
Coordinates
34.374, -96.038 (the zone’s center; the record gives no point)

Excessive Heat, Bryan

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
Bryan forecast zone
Reported by
Mesonet
Coordinates
33.962, -96.260 (the zone’s center; the record gives no point)

Excessive Heat, Caddo

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
Caddo forecast zone
Reported by
Mesonet
Coordinates
35.174, -98.375 (the zone’s center; the record gives no point)

Excessive Heat, Canadian

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
Canadian forecast zone
Reported by
Mesonet
Coordinates
35.542, -97.982 (the zone’s center; the record gives no point)

Excessive Heat, Carter

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
Carter forecast zone
Reported by
Mesonet
Coordinates
34.251, -97.286 (the zone’s center; the record gives no point)

Excessive Heat, Cleveland

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
Cleveland forecast zone
Reported by
Mesonet
Coordinates
35.203, -97.326 (the zone’s center; the record gives no point)

Excessive Heat, Coal

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
Coal forecast zone
Reported by
Mesonet
Coordinates
34.588, -96.298 (the zone’s center; the record gives no point)

Excessive Heat, Cotton

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
Cotton forecast zone
Reported by
Mesonet
Coordinates
34.290, -98.372 (the zone’s center; the record gives no point)

Excessive Heat, Custer

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
Custer forecast zone
Reported by
Mesonet
Coordinates
35.639, -99.001 (the zone’s center; the record gives no point)

Excessive Heat, Dewey

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
Dewey forecast zone
Reported by
Mesonet
Coordinates
35.988, -99.008 (the zone’s center; the record gives no point)

Excessive Heat, Garvin

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
Garvin forecast zone
Reported by
Mesonet
Coordinates
34.705, -97.309 (the zone’s center; the record gives no point)

Excessive Heat, Grady

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
Grady forecast zone
Reported by
Mesonet
Coordinates
35.017, -97.884 (the zone’s center; the record gives no point)

Excessive Heat, Greer

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
Greer forecast zone
Reported by
Mesonet
Coordinates
34.936, -99.561 (the zone’s center; the record gives no point)

Excessive Heat, Jackson

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
Jackson forecast zone
Reported by
Mesonet
Coordinates
34.588, -99.415 (the zone’s center; the record gives no point)

Excessive Heat, Jefferson

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
Jefferson forecast zone
Reported by
Mesonet
Coordinates
34.111, -97.836 (the zone’s center; the record gives no point)

Excessive Heat, Johnston

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
Johnston forecast zone
Reported by
Mesonet
Coordinates
34.317, -96.661 (the zone’s center; the record gives no point)

Excessive Heat, Kingfisher

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
Kingfisher forecast zone
Reported by
Mesonet
Coordinates
35.945, -97.942 (the zone’s center; the record gives no point)

Excessive Heat, Love

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
Love forecast zone
Reported by
Mesonet
Coordinates
33.950, -97.244 (the zone’s center; the record gives no point)

Excessive Heat, Major

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
Major forecast zone
Reported by
Mesonet
Coordinates
36.312, -98.536 (the zone’s center; the record gives no point)

Excessive Heat, Marshall

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
Marshall forecast zone
Reported by
Mesonet
Coordinates
34.025, -96.769 (the zone’s center; the record gives no point)

Excessive Heat, McClain

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
McClain forecast zone
Reported by
Mesonet
Coordinates
35.009, -97.444 (the zone’s center; the record gives no point)

Excessive Heat, Murray

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
Murray forecast zone
Reported by
Mesonet
Coordinates
34.482, -97.068 (the zone’s center; the record gives no point)

Excessive Heat, Pontotoc

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
Pontotoc forecast zone
Reported by
Mesonet
Coordinates
34.728, -96.684 (the zone’s center; the record gives no point)

Excessive Heat, Stephens

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
Stephens forecast zone
Reported by
Mesonet
Coordinates
34.486, -97.851 (the zone’s center; the record gives no point)

Excessive Heat, Tillman

When
August 23, 11:00 AM CST to 7:00 PM CST
Where
Tillman forecast zone
Reported by
Mesonet
Coordinates
34.373, -98.924 (the zone’s center; the record gives no point)

Heat, Atoka

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Atoka forecast zone
Reported by
Mesonet
Coordinates
34.374, -96.038 (the zone’s center; the record gives no point)

Heat, Beckham

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Beckham forecast zone
Reported by
Mesonet
Coordinates
35.269, -99.682 (the zone’s center; the record gives no point)

Heat, Blaine

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Blaine forecast zone
Reported by
Mesonet
Coordinates
35.875, -98.433 (the zone’s center; the record gives no point)

Heat, Bryan

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Bryan forecast zone
Reported by
Mesonet
Coordinates
33.962, -96.260 (the zone’s center; the record gives no point)

Heat, Canadian

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Canadian forecast zone
Reported by
Mesonet
Coordinates
35.542, -97.982 (the zone’s center; the record gives no point)

Heat, Carter

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Carter forecast zone
Reported by
Mesonet
Coordinates
34.251, -97.286 (the zone’s center; the record gives no point)

Heat, Cleveland

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Cleveland forecast zone
Reported by
Mesonet
Coordinates
35.203, -97.326 (the zone’s center; the record gives no point)

Heat, Coal

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Coal forecast zone
Reported by
Mesonet
Coordinates
34.588, -96.298 (the zone’s center; the record gives no point)

Heat, Comanche

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Comanche forecast zone
Reported by
Mesonet
Coordinates
34.662, -98.472 (the zone’s center; the record gives no point)

Heat, Ellis

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Ellis forecast zone
Reported by
Mesonet
Coordinates
36.218, -99.755 (the zone’s center; the record gives no point)

Heat, Harmon

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Harmon forecast zone
Reported by
Mesonet
Coordinates
34.744, -99.846 (the zone’s center; the record gives no point)

Heat, Harper

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Harper forecast zone
Reported by
Mesonet
Coordinates
36.789, -99.667 (the zone’s center; the record gives no point)

Heat, Hughes

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Hughes forecast zone
Reported by
Mesonet
Coordinates
35.048, -96.250 (the zone’s center; the record gives no point)

Heat, Johnston

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Johnston forecast zone
Reported by
Mesonet
Coordinates
34.317, -96.661 (the zone’s center; the record gives no point)

Heat, Love

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Love forecast zone
Reported by
Mesonet
Coordinates
33.950, -97.244 (the zone’s center; the record gives no point)

Heat, Marshall

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Marshall forecast zone
Reported by
Mesonet
Coordinates
34.025, -96.769 (the zone’s center; the record gives no point)

Heat, Murray

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Murray forecast zone
Reported by
Mesonet
Coordinates
34.482, -97.068 (the zone’s center; the record gives no point)

Heat, Oklahoma

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Oklahoma forecast zone
Reported by
Mesonet
Coordinates
35.552, -97.407 (the zone’s center; the record gives no point)

Heat, Pontotoc

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Pontotoc forecast zone
Reported by
Mesonet
Coordinates
34.728, -96.684 (the zone’s center; the record gives no point)

Heat, Pottawatomie

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Pottawatomie forecast zone
Reported by
Mesonet
Coordinates
35.207, -96.948 (the zone’s center; the record gives no point)

Heat, Seminole

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Seminole forecast zone
Reported by
Mesonet
Coordinates
35.168, -96.615 (the zone’s center; the record gives no point)

Heat, Woodward

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Woodward forecast zone
Reported by
Mesonet
Coordinates
36.423, -99.265 (the zone’s center; the record gives no point)

Excessive Heat, Alfalfa

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Alfalfa forecast zone
Reported by
Mesonet
Coordinates
36.731, -98.324 (the zone’s center; the record gives no point)

Excessive Heat, Caddo

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Caddo forecast zone
Reported by
Mesonet
Coordinates
35.174, -98.375 (the zone’s center; the record gives no point)

Excessive Heat, Cotton

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Cotton forecast zone
Reported by
Mesonet
Coordinates
34.290, -98.372 (the zone’s center; the record gives no point)

Excessive Heat, Custer

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Custer forecast zone
Reported by
Mesonet
Coordinates
35.639, -99.001 (the zone’s center; the record gives no point)

Excessive Heat, Dewey

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Dewey forecast zone
Reported by
Mesonet
Coordinates
35.988, -99.008 (the zone’s center; the record gives no point)

Excessive Heat, Garfield

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Garfield forecast zone
Reported by
Mesonet
Coordinates
36.379, -97.783 (the zone’s center; the record gives no point)

Excessive Heat, Garvin

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Garvin forecast zone
Reported by
Mesonet
Coordinates
34.705, -97.309 (the zone’s center; the record gives no point)

Excessive Heat, Grant

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Grant forecast zone
Reported by
Mesonet
Coordinates
36.796, -97.786 (the zone’s center; the record gives no point)

Excessive Heat, Greer

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Greer forecast zone
Reported by
Mesonet
Coordinates
34.936, -99.561 (the zone’s center; the record gives no point)

Excessive Heat, Jackson

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Jackson forecast zone
Reported by
Mesonet
Coordinates
34.588, -99.415 (the zone’s center; the record gives no point)

Excessive Heat, Jefferson

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Jefferson forecast zone
Reported by
Mesonet
Coordinates
34.111, -97.836 (the zone’s center; the record gives no point)

Excessive Heat, Kay

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Kay forecast zone
Reported by
Mesonet
Coordinates
36.818, -97.144 (the zone’s center; the record gives no point)

Excessive Heat, Kingfisher

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Kingfisher forecast zone
Reported by
Mesonet
Coordinates
35.945, -97.942 (the zone’s center; the record gives no point)

Excessive Heat, Kiowa

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Kiowa forecast zone
Reported by
Mesonet
Coordinates
34.916, -98.981 (the zone’s center; the record gives no point)

Excessive Heat, Lincoln

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Lincoln forecast zone
Reported by
Mesonet
Coordinates
35.703, -96.881 (the zone’s center; the record gives no point)

Excessive Heat, Logan

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Logan forecast zone
Reported by
Mesonet
Coordinates
35.919, -97.443 (the zone’s center; the record gives no point)

Excessive Heat, Major

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Major forecast zone
Reported by
Mesonet
Coordinates
36.312, -98.536 (the zone’s center; the record gives no point)

Excessive Heat, McClain

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
McClain forecast zone
Reported by
Mesonet
Coordinates
35.009, -97.444 (the zone’s center; the record gives no point)

Excessive Heat, Noble

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Noble forecast zone
Reported by
Mesonet
Coordinates
36.389, -97.230 (the zone’s center; the record gives no point)

Excessive Heat, Payne

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Payne forecast zone
Reported by
Mesonet
Coordinates
36.077, -96.976 (the zone’s center; the record gives no point)

Excessive Heat, Stephens

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Stephens forecast zone
Reported by
Mesonet
Coordinates
34.486, -97.851 (the zone’s center; the record gives no point)

Excessive Heat, Tillman

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Tillman forecast zone
Reported by
Mesonet
Coordinates
34.373, -98.924 (the zone’s center; the record gives no point)

Excessive Heat, Washita

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Washita forecast zone
Reported by
Mesonet
Coordinates
35.290, -98.992 (the zone’s center; the record gives no point)

Excessive Heat, Woods

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Woods forecast zone
Reported by
Mesonet
Coordinates
36.767, -98.865 (the zone’s center; the record gives no point)

Excessive Heat, Grady

When
August 24, 11:00 AM CST to 8:00 PM CST
Where
Grady forecast zone
Reported by
Mesonet
Coordinates
35.017, -97.884 (the zone’s center; the record gives no point)

Heat, Beckham

When
August 25, 11:00 AM CST to 8:00 PM CST
Where
Beckham forecast zone
Reported by
Mesonet
Coordinates
35.269, -99.682 (the zone’s center; the record gives no point)

Heat, Caddo

When
August 25, 11:00 AM CST to 8:00 PM CST
Where
Caddo forecast zone
Reported by
Mesonet
Coordinates
35.174, -98.375 (the zone’s center; the record gives no point)

Heat, Custer

When
August 25, 11:00 AM CST to 8:00 PM CST
Where
Custer forecast zone
Reported by
Mesonet
Coordinates
35.639, -99.001 (the zone’s center; the record gives no point)

Heat, Dewey

When
August 25, 11:00 AM CST to 8:00 PM CST
Where
Dewey forecast zone
Reported by
Mesonet
Coordinates
35.988, -99.008 (the zone’s center; the record gives no point)

Heat, Ellis

When
August 25, 11:00 AM CST to 8:00 PM CST
Where
Ellis forecast zone
Reported by
Mesonet
Coordinates
36.218, -99.755 (the zone’s center; the record gives no point)

Heat, Garfield

When
August 25, 11:00 AM CST to 8:00 PM CST
Where
Garfield forecast zone
Reported by
Mesonet
Coordinates
36.379, -97.783 (the zone’s center; the record gives no point)

Heat, Grant

When
August 25, 11:00 AM CST to 8:00 PM CST
Where
Grant forecast zone
Reported by
Mesonet
Coordinates
36.796, -97.786 (the zone’s center; the record gives no point)

Heat, Greer

When
August 25, 11:00 AM CST to 8:00 PM CST
Where
Greer forecast zone
Reported by
Mesonet
Coordinates
34.936, -99.561 (the zone’s center; the record gives no point)

Heat, Harmon

When
August 25, 11:00 AM CST to 8:00 PM CST
Where
Harmon forecast zone
Reported by
Mesonet
Coordinates
34.744, -99.846 (the zone’s center; the record gives no point)

Heat, Harper

When
August 25, 11:00 AM CST to 8:00 PM CST
Where
Harper forecast zone
Reported by
Mesonet
Coordinates
36.789, -99.667 (the zone’s center; the record gives no point)

Heat, Kay

When
August 25, 11:00 AM CST to 8:00 PM CST
Where
Kay forecast zone
Reported by
Mesonet
Coordinates
36.818, -97.144 (the zone’s center; the record gives no point)

Heat, Kiowa

When
August 25, 11:00 AM CST to 8:00 PM CST
Where
Kiowa forecast zone
Reported by
Mesonet
Coordinates
34.916, -98.981 (the zone’s center; the record gives no point)

Heat, Logan

When
August 25, 11:00 AM CST to 8:00 PM CST
Where
Logan forecast zone
Reported by
Mesonet
Coordinates
35.919, -97.443 (the zone’s center; the record gives no point)

Heat, Noble

When
August 25, 11:00 AM CST to 8:00 PM CST
Where
Noble forecast zone
Reported by
Mesonet
Coordinates
36.389, -97.230 (the zone’s center; the record gives no point)

Heat, Payne

When
August 25, 11:00 AM CST to 8:00 PM CST
Where
Payne forecast zone
Reported by
Mesonet
Coordinates
36.077, -96.976 (the zone’s center; the record gives no point)

Heat, Washita

When
August 25, 11:00 AM CST to 8:00 PM CST
Where
Washita forecast zone
Reported by
Mesonet
Coordinates
35.290, -98.992 (the zone’s center; the record gives no point)

Heat, Jackson

When
August 25, 11:00 AM CST to 8:00 PM CST
Where
Jackson forecast zone
Reported by
Mesonet
Coordinates
34.588, -99.415 (the zone’s center; the record gives no point)

Heat, Kingfisher

When
August 25, 11:00 AM CST to 8:00 PM CST
Where
Kingfisher forecast zone
Reported by
Mesonet
Coordinates
35.945, -97.942 (the zone’s center; the record gives no point)

Excessive Heat, Alfalfa

When
August 25, 11:00 AM CST to 8:00 PM CST
Where
Alfalfa forecast zone
Reported by
Mesonet
Coordinates
36.731, -98.324 (the zone’s center; the record gives no point)

Excessive Heat, Major

When
August 25, 11:00 AM CST to 8:00 PM CST
Where
Major forecast zone
Reported by
Mesonet
Coordinates
36.312, -98.536 (the zone’s center; the record gives no point)

Excessive Heat, Woods

When
August 25, 11:00 AM CST to 8:00 PM CST
Where
Woods forecast zone
Reported by
Mesonet
Coordinates
36.767, -98.865 (the zone’s center; the record gives no point)

Heat, Grant

When
August 26, 1:00 PM CST to 5:00 PM CST
Where
Grant forecast zone
Reported by
Mesonet
Coordinates
36.796, -97.786 (the zone’s center; the record gives no point)

Heat, Kay

When
August 26, 1:00 PM CST to 5:00 PM CST
Where
Kay forecast zone
Reported by
Mesonet
Coordinates
36.818, -97.144 (the zone’s center; the record gives no point)

Heat, Major

When
August 26, 1:00 PM CST to 5:00 PM CST
Where
Major forecast zone
Reported by
Mesonet
Coordinates
36.312, -98.536 (the zone’s center; the record gives no point)

Heat, Noble

When
August 26, 1:00 PM CST to 5:00 PM CST
Where
Noble forecast zone
Reported by
Mesonet
Coordinates
36.389, -97.230 (the zone’s center; the record gives no point)

Heat, Woods

When
August 26, 1:00 PM CST to 5:00 PM CST
Where
Woods forecast zone
Reported by
Mesonet
Coordinates
36.767, -98.865 (the zone’s center; the record gives no point)

What these are

Heat
Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.
Excessive Heat
Heat at or above the local excessive heat warning criteria, or heat that caused deaths.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2024Every state in 2024This day in weather historyWarnings in Oklahoma, August 2024

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1210165, 1210166, 1210167, 1210168, 1210169, 1210170, 1210171, 1210173, 1210174, 1210175, 1210176, 1210177, 1210178, 1210179, 1210180, 1210181, 1210182, 1210183, 1210184, 1210185, 1210186, 1210187, 1210188, 1210189, 1210190, 1210191, 1210192, 1210193, 1210194, 1210195, 1210196, 1210197, 1210198, 1210199, 1210200, 1210202, 1210203, 1210204, 1210205, 1210206, and more.